# SDR SWAA2021052476026

- Difficulty date: May 21, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 23,243 hours, 10,373 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550201
- Part serial: M8196
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE LOW PRESSURE / RF&R L1 DOOR SLIDE PER MM TASK 725-61-06 P/N 63550-201 OFF; S/N M8196 OFF; P/N 63550-201 - ON; S/N 0521-ON ISSUE #3351963
